Alert archive / Georgia / River Flood Warnings in 2021

River Flood Warning 6, NWS Atlanta, GA

February 16, 2021Johnson County, Washington County, Wilkinson County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 16, 2021, 9:02 PM EST for Johnson County, Washington County, Wilkinson County, Georgia. It took effect at Feb 17, 2021, 11:46 AM EST. It was in force for 41 hr.

The area

The outline as issued.

The facts

Issued
Feb 16, 2021, 9:02 PM EST (02:02 UTC)
In effect from
Feb 17, 2021, 11:46 AM EST
Expired
Feb 19, 2021, 4:59 AM EST
In force
41 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 37 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconee River below Oconee (OCNG1). The gauge peaked at 17.61 ft at Feb 18, 2021, 10:00 AM EST.

actionminormoderate152002/1702/1802/1902/20
Action stage
14 ft
Minor stage
17 ft
Moderate stage
21 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02223248, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

958 
WGUS42 KFFC 170202
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
902 PM EST Tue Feb 16 2021

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Oconee River near Oconee affecting Wilkinson, Washington and 
  Johnson Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.


GAC167-303-319-171415-
/O.NEW.KFFC.FL.W.0006.210218T0224Z-000000T0000Z/
/OCNG1.1.ER.210218T0224Z.210219T0600Z.000000T0000Z.NO/
902 PM EST Tue Feb 16 2021

The National Weather Service in Peachtree City has issued a

* Flood Warning for
  the Oconee River near Oconee.
* From Wednesday evening until further notice.
* At 8:45 PM EST Tuesday the stage was 16.3 feet.
* Flood stage is 17 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage late Wednesday 
  evening to 18.6 feet Friday morning. It will fall to 18.4 feet and 
  then begin rising early Saturday morning. It will then rise again 
  to 18.6 feet early Saturday afternoon. It will fall again but 
  remain above flood stage.
* Impact...At 16.0 feet, Bankfull conditions occur along the river 
  upstream and downstream from the gage at U.S. Highway 80 or Martin 
  Luther King Boulevard. Some flooding of low lying areas begins in 
  portions of the Ocmulgee Riverwalk and agricultural lands well 
  downstream.


&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300

$$
8 follow-up statements
674 
WGUS82 KFFC 171028
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
528 AM EST Wed Feb 17 2021

...The Flood Warning continues for the following rivers in Georgia...

  Oconee River near Oconee affecting Wilkinson, Washington and 
  Johnson Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.


GAC167-303-319-172230-
/O.CON.KFFC.FL.W.0006.210218T0224Z-000000T0000Z/
/OCNG1.1.ER.210217T1800Z.210220T1200Z.000000T0000Z.NO/
528 AM EST Wed Feb 17 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Oconee River near Oconee.
* From this evening until further notice.
* At 5:00 AM EST Wednesday the stage was 16.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  afternoon and continue rising to a crest of 18.7 feet Saturday 
  morning.
* Impact...At 19.0 feet, The water level begins to flood the dirt 
  parking lot area near the Old Balls Ferry Road boat ramp...just 
  upstream and rightbank from the Georgia Highway 57 bridge. Minor 
  flooding continues and spreads further into the woodlands near the 
  river.


&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300

$$
450 
WGUS82 KFFC 171646
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1146 AM EST Wed Feb 17 2021

...The Flood Warning is extended for the following rivers in 
Georgia...

  Oconee River near Oconee affecting Wilkinson, Washington and 
  Johnson Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Caution is urged when walking near riverbanks.

Additional information is available at weather.gov/atlanta.


GAC167-303-319-180500-
/O.EXT.KFFC.FL.W.0006.210217T1646Z-000000T0000Z/
/OCNG1.1.ER.210217T1615Z.210220T0000Z.000000T0000Z.NO/
1146 AM EST Wed Feb 17 2021

...The Flood Warning is now in effect until further notice...

The Flood Warning continues for
  the Oconee River near Oconee.
* From this morning until further notice.
* At 11:30 AM EST Wednesday the stage was 17 feet, and rising.
* Flood stage is 17 feet.
* Minor flooding is occurring, and minor flooding is forecast to 
  continue.
* Forecast...The river is expected to rise to a crest of 18.8 feet 
  Friday evening.
* Impact...At 17 feet, flood stage is reached. The water level 
  reaches the top of the Old Balls Ferry Road boat ramp, just 
  upstream and rightbank from the Georgia Highway 57 bridge and 
  minor flooding of the woodlands near the river occurs.
* Impact...At 18 feet, the water level begins to flood portions of 
  the dirt parking lot area near the Old Balls Ferry Road boat ramp, 
  just upstream and rightbank from the Georgia Highway 57 bridge and 
  minor flooding continues to expand into the woodlands near the 
  river.
* Impact...At 19 feet, the water level begins to flood the dirt 
  parking lot area near the Old Balls Ferry Road boat ramp, just 
  upstream and rightbank from the Georgia Highway 57 bridge with 
  minor flooding continuing to spread further into the woodlands 
  near the river.


&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300

$$
975 
WGUS82 KFFC 180204
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
904 PM EST Wed Feb 17 2021

...The Flood Warning continues for the following rivers in Georgia...

  Oconee River near Oconee affecting Wilkinson, Washington and 
  Johnson Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Caution is urged when walking near riverbanks.

Additional information is available at weather.gov/atlanta.


GAC167-303-319-181415-
/O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.210217T1615Z.210218T1800Z.210221T2200Z.NO/
904 PM EST Wed Feb 17 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Oconee River near Oconee.
* Until further notice.
* At 8:45 PM EST Wednesday the stage was 17.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 18.1 feet 
  early Thursday afternoon. It will then fall below flood stage 
  Sunday afternoon.
* Impact...At 17.4 feet, Minor flooding continues to expand into 
  fields...woodlands and pastures near the river. The water level is 
  very close to Ward Road on the right bank. Flood waters will be 
  approaching irrigation systems and they may need to be moved to 
  higher ground.


&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300

$$
834 
WGUS82 KFFC 181029
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
529 AM EST Thu Feb 18 2021

...The Flood Warning continues for the following rivers in Georgia...

  Oconee River near Oconee affecting Wilkinson, Washington and 
  Johnson Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Caution is urged when walking near riverbanks.

Additional information is available at weather.gov/atlanta.


GAC167-303-319-182230-
/O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.210217T1615Z.210218T1800Z.210221T2200Z.NO/
529 AM EST Thu Feb 18 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Oconee River near Oconee.
* Until further notice.
* At 5:00 AM EST Thursday the stage was 17.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 18.1 feet 
  this afternoon. It will then fall below flood stage Sunday 
  afternoon.
* Impact...At 18.0 feet, The water level begins to flood portions of 
  the dirt parking lot area near the Old Balls Ferry Road boat 
  ramp...just upstream and rightbank from the Georgia Highway 57 
  bridge. Minor flooding continues in the woodlands near the river.


&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300

$$
323 
WGUS82 KFFC 181354
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
854 AM EST Thu Feb 18 2021

...The Flood Warning continues for the following rivers in Georgia...

  Oconee River near Oconee affecting Wilkinson, Washington and 
  Johnson Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Caution is urged when walking near riverbanks.

Additional information is available at weather.gov/atlanta.


GAC167-303-319-190200-
/O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.210217T1615Z.210218T1800Z.210221T2200Z.NO/
854 AM EST Thu Feb 18 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Oconee River near Oconee.
* Until further notice.
* At 8:45 AM EST Thursday the stage was 17.6 feet and slowly rising.
* Flood stage is 17 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 18.1 feet 
  this afternoon. It will then fall below flood stage Sunday 
  afternoon.
* Impact...At 18 feet, The water level begins to flood portions of 
  the dirt parking lot area near the Old Balls Ferry Road boat 
  ramp...just upstream and rightbank from the Georgia Highway 57 
  bridge. Minor flooding continues in the woodlands near the river.


&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300

$$
918 
WGUS82 KFFC 182050
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
350 PM EST Thu Feb 18 2021

...The Flood Warning continues for the following rivers in Georgia...
Tennessee...

  Lookout Creek near New England affecting Dade and Hamilton 
  Counties.

  Ocmulgee River near Abbeville affecting Dodge, Wilcox and Telfair 
  Counties.

  Oconee River near Oconee affecting Wilkinson, Washington and 
  Johnson Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at weather.gov/atlanta.


GAC083-TNC065-190000-
/O.CON.KFFC.FL.W.0008.000000T0000Z-210219T0000Z/
/ENGG1.1.ER.210218T1412Z.210218T1800Z.210218T2132Z.NO/
350 PM EST Thu Feb 18 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Lookout Creek near New England.
* Until this evening.
* At 3:00 PM EST Thursday the stage was 12.3 feet and steady.
* Flood stage is 12 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage late 
  this afternoon and continue falling to 6.1 feet Tuesday morning.
* Impact...At 12 feet, Flood Stage is reached and minor flooding 
  begins. Flooding begins along Sells Lane in Trenton...Mason Road 
  near Rising Fawn...and Creek Road near New England. In addition...
  minor flooding of pasture and grazing land begins along the flood 
  plain. Minor flooding of the creek can also be expected much 
  further downstream as it crosses the Tennessee border into the 
  Tiftona area.


&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3472 8556 3486 8553

$$

GAC167-303-319-190900-
/O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.210217T1615Z.210219T1200Z.210221T2200Z.NO/
350 PM EST Thu Feb 18 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Oconee River near Oconee.
* Until further notice.
* At 3:30 PM EST Thursday the stage was 17.6 feet and steady.
* Flood stage is 17 feet.
* Minor flooding is occurring and forecast to continue.
* Forecast...The river is expected to rise to a crest of 18 feet 
  Friday morning. It will then fall below flood stage Sunday 
  afternoon.
* Impact...At 18 feet, The water level begins to flood portions of 
  the dirt parking lot area near the Old Balls Ferry Road boat 
  ramp...just upstream and rightbank from the Georgia Highway 57 
  bridge. Minor flooding continues in the woodlands near the river.


&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300

$$

GAC091-271-315-190900-
/O.CON.KFFC.FL.W.0007.210220T0600Z-000000T0000Z/
/ABBG1.1.ER.210220T0600Z.210223T0600Z.000000T0000Z.NO/
350 PM EST Thu Feb 18 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Ocmulgee River near Abbeville.
* From late Friday night until further notice.
* At 2:45 PM EST Thursday the stage was 11.3 feet and slowly rising.
* Flood stage is 12 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  Saturday morning and continue rising to 12.9 feet early Tuesday 
  morning. Additional rises are possible thereafter.
* Impact...At 13 feet, Minor flooding of lowlands adjacent to the 
  river continue to expand into the flood plain. Flooding of the 
  nearby park and parking lot at the Abbeville boat ramp also 
  expands.


&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320

$$
389 
WGUS82 KFFC 190204
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
904 PM EST Thu Feb 18 2021

...The Flood Warning continues for the following rivers in Georgia...

  Oconee River near Oconee affecting Wilkinson, Washington and 
  Johnson Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at weather.gov/atlanta.


GAC167-303-319-191415-
/O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.210217T1615Z.210218T1630Z.210221T1200Z.NO/
904 PM EST Thu Feb 18 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Oconee River near Oconee.
* Until further notice.
* At 8:45 PM EST Thursday the stage was 17.5 feet.
* Flood stage is 17 feet.
* Minor flooding is occurring and will continue.
* Forecast...The river is expected to rise to a crest of 17.6 feet 
  early Friday afternoon. It will then fall below flood stage Sunday 
  morning.
* Impact...At 17.5 feet, The water level begins to flood portions of 
  the dirt parking lot area near the Old Balls Ferry Road boat 
  ramp...just upstream and rightbank from the Georgia Highway 57 
  bridge. Minor flooding continues in the woodlands near the river.


&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300

$$
358 
WGUS82 KFFC 190959
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
459 AM EST Fri Feb 19 2021

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Oconee River near Oconee affecting Wilkinson, Washington and 
  Johnson Counties.

GAC167-303-319-191100-
/O.CAN.KFFC.FL.W.0006.000000T0000Z-210219T0959Z/
/OCNG1.1.ER.210217T1615Z.210218T1630Z.210221T1200Z.NO/
459 AM EST Fri Feb 19 2021

...The Flood Warning for the Oconee River near Oconee has been 
cancelled...

The Flood Warning is cancelled for
  the Oconee River near Oconee.
* At 4:45 AM EST Friday the stage was 17.5 feet and nearly steady.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to a crest of 17.6 feet 
  this evening. It will then fall below flood stage Sunday morning.


&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 16, 7:05 PM EST, 1 hour 57 minutes earlier.

Area forecast discussion, Feb 16, 7:05 PM EST, 1 hour 57 minutes before
Area Forecast Discussion...Updated for Aviation
National Weather Service Peachtree City GA
705 PM EST Tue Feb 16 2021

.SHORT TERM /Tonight through Wednesday Night/...

Arctic airmass has finally surged into the CWA this morning
before stalling, bringing with it some light snow showers and even
a dusting of snow in some locations scattered about the state
where a brief heavier snow shower was able to form. Cloud cover
that remained in place across the NWern 3/4ths of the CWA has
finally begun to dissipate in spots allowing the sun to peak
through in some locations. Temperatures this afternoon will warm
only a little in some locations as a result before dipping a
little bit lower tonight.

Aloft, deep 500 mb trough is still in place to the west, so we
remain under a SW flow regime. Another shortwave will move across
the deep south around that trough tonight into Wednesday and
interact with the stalled frontal boundary across the southeast,
generating another surface low that will bring rain and the
potential for some wintry weather to our CWA. Forecast on
Wednesday night is simply put, complex, so please give your local
friendly meteorologist a break if you can. Surface low will send
moisture surging back northward on Wednesday into Wednesday night
with a warm front setting up somewhere in central Georgia. To the
north of this front, isentropic lift will allow for moderate
rainfall to overspread the region, bringing the potential for some
isolated flooding/flash flooding risks, especially where heavier
pockets of rain do form. Some thunder could be possible with this
as well as there is some elevated instability present north of the
front, though not much. To the south, thunder will certainly be
possible as a little more instability is noted, though better
chances for severe weather appear to be on Thursday after sunrise,
and will be covered by the long term discussion below.

The complicating factor to this forecast will be a bit of a wedge
that will be in place across the northern portion of the forecast
area. While not a traditional wedge as we think of it with
forcing from the NE CONUS, this appears to be more remnants of the
very cold air across the area being trapped up against the
mountains given the very southern location of the sfc low. With
cold air in place, some locations in the NE mountains and in NW GA
look to hover at or just below freezing for a few hours while
precipitation overspreads the area. Given very prominent warm nose
at 850 mb reaching 2+ C per HRRR and other soundings, the likely
precipitation type would be either sleet or freezing rain
depending on the depth of the cold air entrenched below. Leaning
towards a more freezing rain solution with what most model
sounding profiles look like in the low levels, and have introduced
that in this package with ice accumulations of a few hundreds of
an inch in parts of NE and NW GA. At the moment, not expecting
much in the way of impacts from this, given it will be 1) short
duration (only a few hours overnight), 2) light accumulations, 3)
marginal temperatures which would likely only allow for glazing of
more elevated surfaces, and 4) would quickly melt as the sun
rises and additional rain moves into the area.

Lusk

&&

.LONG TERM /Thursday through Tuesday/...

Active weather will be the story across north and central Georgia
on Thursday as an upper-level trough traverses Texas and the Deep
South, while moisture continues to overspread the CWA. A surface
low is progged to develop over the northern Gulf of Mexico and
track northeastward from southeast Alabama into central Georgia
through the day. As such, the threat for strong to severe storms
on Thursday is maximized over central Georgia, where moisture
return along a northward-advancing warm front overlaps with deep-
layer shear and favorable upper-level and lower-level jet
dynamics. As it stands now, SPC has a Slight Risk on Thursday for
the portion of the CWA just south of Columbus and Macon, and west
of Vidalia. However, lower-end instability could prove to be a
limiting factor for storm strength and/or coverage.

In addition to the storm threat, PWATs are progged to reach 1.5"
to 1.75" across much of central Georgia on Thursday (for
reference, the daily max PWAT for February 18th per FFC sounding
climatology is 1.34"). Storm total QPF for this system is 1.5" to
2.0" area-wide with isolated totals up to 2.5". Will need to
monitor for potential hydrology issues, especially across the
southeastern portion of the CWA where some rivers, creeks, and
streams are swollen from recent rains.

As the last of the rain pushes through the eastern CWA early on
Friday morning, cold air will push into north Georgia and meet up
with lingering moisture. A rain/snow mix will be possible across
portions of north Georgia between 04z and 12z Friday, though impacts
appear to be minimal at this time with any accumulations just a
tenth of an inch at most.

Much of Friday, Saturday, and Sunday will bring quiet weather as
surface high pressure spreads across the Southeast beneath upper-
level ridging. The next system to bring precipitation will arrive
on Monday morning. There is much uncertainty this far out, but it
appears that a wintry mix could be possible across the higher
terrain of northeast Georgia in the morning. Elsewhere, liquid
precipitation is expected.

Martin

&&

AVIATION...
00Z Update...
VFR through the period...until the last few hours when ceilings
lower to MVFR around 05z Thursday. Northwest winds less than 8 kts
overnight will shift to the east around 12z with winds in the
10 to 12 kt range.

//ATL Confidence...00Z Update...
High on all elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          27  50  38  48 /   0  20 100 100
Atlanta         26  49  40  51 /   0  30 100  90
Blairsville     21  45  34  46 /   0  20 100  90
Cartersville    22  49  37  50 /   0  30 100  90
Columbus        28  53  45  63 /   0  30  90  90
Gainesville     27  47  36  47 /   0  20 100 100
Macon           27  54  44  63 /   0  20  80  90
Rome            22  50  37  50 /   0  30 100  90
Peachtree City  25  51  40  54 /   0  30  90  90
Vidalia         32  54  48  72 /   0  20  60  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....Martin
AVIATION...41
Hazardous weather outlook, Feb 16, 3:00 PM EST, 6 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
300 PM EST Tue Feb 16 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-172000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
300 PM EST Tue Feb 16 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Well-shaded roads across far north Georgia could have lingering
black ice this afternoon through tonight.

Wind chills will remain in the teens across portions of north
Georgia this afternoon through tonight. Please use caution if
outside for prolonged periods of time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

The next storm system is expected to impact the area Wednesday
night through early Friday. From Wednesday night through early
Thursday morning, periods of freezing rain will be possible across
the higher terrain of north Georgia. Minor accumulations up to a
few hundredths of an inch are possible.

During the day on Thursday, periods of heavy rain and isolated to
scattered thunderstorms are expected across north and central
Georgia. A few storms could be strong to severe, mainly across
central Georgia, with the primary threats being damaging wind
gusts and an isolated tornado.

On the back side of this system, there will be a chance for a
rain/snow mix across portions of north Georgia late Thursday
night into Friday morning. Minor accumulations up to one-tenth of
an inch will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 3:55 AM ESTWinter Weather AdvisoryFFCCatoosa, Dade, Fannin, Lumpkin, Towns, Union and 2 more24 hr
Feb 17, 2:20 PM ESTFlash Flood WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more29 hr

Nearby

River Flood Warnings in Georgia, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.